Alert archive / Nebraska / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 100, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at May 28, 2013, 9:54 PM MDT for Deuel County, Keith County, Perkins County, Nebraska. It was in force for 51 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 28, 2013, 9:54 PM MDT (03:54 UTC)
- Expired
- May 28, 2013, 10:45 PM MDT
- In force
- 51 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 60.0 mph
Counties Deuel County, NE, Keith County, NE, Perkins County, NE
The radar
The North Platte radar (KLNX), 157 km from the middle of the area, began a volume at 03:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 28, 10:30 PM MDT | HAIL 1 | 3 Nw Grant, NE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 36 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 28, 2:51 PM MDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 3.9 hours before the alert went out and 114 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 591 J/kg
- Mixed-layer CIN
- -181 J/kg
- Mixed-layer LCL
- 1648 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 19 m²/s²
- 0-3 km storm-relative helicity
- 99 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted, in the capitals the NWS used until 2016.
985
WUUS53 KLBF 290354
SVRLBF
NEC049-101-135-290445-
/O.NEW.KLBF.SV.W.0100.130529T0354Z-130529T0445Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
954 PM MDT TUE MAY 28 2013
THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN DEUEL COUNTY IN THE PANHANDLE OF NEBRASKA...
SOUTHWESTERN KEITH COUNTY IN SOUTHWEST NEBRASKA...
NORTHERN PERKINS COUNTY IN SOUTHWEST NEBRASKA...
* UNTIL 1045 PM MDT
* AT 949 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES SOUTH OF
BIG SPRINGS...AND MOVING EAST AT 35 MPH.
HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...VEHICLES AND CROPS.
EXPECT WIND DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
GRANT...OGALLALA...BRULE...MADRID...ROSCOE...MEGEATH AND WILD HORSE
SPRING.
THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 103 AND 134.
THIS INCLUDES HIGHWAY 61 BETWEEN MILE MARKERS 63 AND 95.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4105 10215 4121 10160 4083 10143 4079 10206
4100 10205 4100 10216
TIME...MOT...LOC 0354Z 254DEG 29KT 4097 10199
HAIL...1.50IN
WIND...60MPH
$$
MASEK2 follow-up statements
703
WWUS53 KLBF 290410
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1110 PM CDT TUE MAY 28 2013
NEC049-290419-
/O.CAN.KLBF.SV.W.0100.000000T0000Z-130529T0445Z/
DEUEL NE-
1010 PM MDT TUE MAY 28 2013
THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 103 AND 108.
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN DEUEL COUNTY IS
CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE
WARNED AREA.
LAT...LON 4108 10204 4121 10160 4083 10143 4079 10205
4100 10205
TIME...MOT...LOC 0409Z 251DEG 22KT 4108 10189 4099 10179
4083 10187
$$
NEC101-135-290445-
/O.CON.KLBF.SV.W.0100.000000T0000Z-130529T0445Z/
KEITH NE-PERKINS NE-
1010 PM MDT TUE MAY 28 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN
PERKINS AND SOUTHWESTERN KEITH COUNTIES UNTIL 1045 PM MDT...
AT 1008 PM MDT...A LINE OF SEVERE THUNDERSTORMS WAS LOCATED ALONG A
LINE EXTENDING FROM BRULE TO 9 MILES SOUTHEAST OF BRULE TO BRANDON...
AND MOVING EAST AT 25 MPH.
HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...VEHICLES AND CROPS.
EXPECT WIND DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
GRANT...OGALLALA...ROSCOE...MADRID AND WILD HORSE SPRING.
THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 109 AND 134.
THIS INCLUDES HIGHWAY 61 BETWEEN MILE MARKERS 63 AND 94.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4108 10204 4121 10160 4083 10143 4079 10205
4100 10205
TIME...MOT...LOC 0409Z 251DEG 22KT 4108 10189 4099 10179
4083 10187
HAIL...1.50IN
WIND...60MPH
$$
MASEK669
WWUS53 KLBF 290424
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1124 PM CDT TUE MAY 28 2013
NEC101-135-290445-
/O.CON.KLBF.SV.W.0100.000000T0000Z-130529T0445Z/
KEITH NE-PERKINS NE-
1024 PM MDT TUE MAY 28 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL
PERKINS AND SOUTH CENTRAL KEITH COUNTIES UNTIL 1045 PM MDT...
AT 1022 PM MDT...A LINE OF SEVERE THUNDERSTORMS WAS LOCATED ALONG A
LINE EXTENDING FROM BRULE TO 9 MILES NORTH OF GRANT TO GRANT...AND
MOVING EAST AT 25 MPH.
HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...VEHICLES AND CROPS.
EXPECT WIND DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
GRANT...OGALLALA...ROSCOE...MADRID AND WILD HORSE SPRING.
THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 114 AND 134.
THIS INCLUDES HIGHWAY 61 BETWEEN MILE MARKERS 63 AND 94.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4080 10188 4100 10194 4110 10196 4121 10160
4083 10143
TIME...MOT...LOC 0424Z 251DEG 22KT 4111 10180 4098 10173
4085 10176
TORNADO...POSSIBLE
HAIL...1.50IN
WIND...60MPH
$$
MASEKWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at May 28, 6:16 PM MDT, 3 hours 38 minutes earlier.
Area forecast discussion, May 28, 6:16 PM MDT, 3 hours 38 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE NORTH PLATTE NE 716 PM CDT TUE MAY 28 2013 .SYNOPSIS... ISSUED AT 336 PM CDT TUE MAY 28 2013 A DEEP UPPER LEVEL TROF WILL MOVE EAST TONIGHT AND WEDNESDAY AND CUTOFF ACROSS THE DAKOTAS THURSDAY. THE UPPER LOW AND ASSOCIATED COLD POOL WILL INFLUENCE THE WEATHER IN NRN NEBRASKA THROUGH SATURDAY WITH SHOWERS AND THUNDERSTORMS. SEVERE WEATHER WILL CONTINUE TO DEVELOP TONIGHT THROUGH WEDNESDAY EVENING. A PACIFIC COLD FRONT WILL MOVE THROUGH WEDNESDAY PUTTING AN END TO STORM ACTIVITY FROM WEST TO EAST. && .SHORT TERM...(THIS EVENING THROUGH WEDNESDAY) ISSUED AT 336 PM CDT TUE MAY 28 2013 SCATTERED TSTMS ARE STARTING TO DEVELOP IN THE WESTERN HIGH PLAINS IN RESPONSE TO A MID LEVEL WAVE EJECTING EAST ACROSS THE AREA FROM THE WESTERN CONUS UPPER TROUGH. SFC LOW PRESSURE IS DEEPENING ACROSS EASTERN COLORADO THIS AFTERNOON...AND SFC WINDS ARE RESPONDING AS EASTERLY FLOW DEVELOPING ACROSS NORTHEAST COLORADO AND THE NEB PANHANDLE. THIS WILL HELP ADVECT HIGHER DEW POINTS WEST THIS EVENING...AND A FEW SEVERE STORMS ARE POSSIBLE. LATER THIS EVENING...THE LLJ WILL INCREASE AS HIGHER MOISTURE CONTINUES TO ADVECT INTO THE AREA. WARM AIR ADVECTION ALSO INCREASES...AND THIS SHOULD SUPPORT A CLUSTER OF STORMS MOVING EAST ACROSS NORTH CENTRAL NEB AND THE SANDHILLS. THE WESTERN CONUS UPPER TROUGH MOVES EAST INTO THE PLAINS WEDNESDAY...AND A FAIRLY SIGNIFICANT OUTBREAK OF SEVERE WEATHER COULD RESULT. THIS LOOKS MOST LIKELY FROM CENTRAL OK AND KS...NORTHWARD INTO SOUTH CENTRAL NEB WHERE SHEAR PROFILES LOOKS BEST. ACROSS OUR AREA...AN SFC TROUGH/PACIFIC COLD FRONT SHOULD FOCUS TSTM ACTIVITY DURING THE AFTERNOON INVOF HWY 83. SOME OF THE ACTIVITY COULD BE STRONG OR SEVERE. UPSCALE GROWTH INTO AN MCS IS POSSIBLE DURING THE EVENING ACROSS CENTRAL/NORTH CENTRAL NEB. .LONG TERM...(WEDNESDAY NIGHT THROUGH TUESDAY) ISSUED AT 336 PM CDT TUE MAY 28 2013 ALL MODELS ARE ON-BOARD FORMING A CUTOFF 500MB LOW ACROSS THE DAKOTAS THURSDAY. THE ASSOCIATED TROF WILL BECOME HIGHLY NEGATIVELY TILTED WHICH WILL CAUSE THE LOW TO MOVE VERY SLOWLY TH RU THE NRN STATES. A VIGOROUS UPPER LEVEL TROF WILL PRECEDE THE FORMATION OF THE CUTOFF WEDNESDAY NIGHT. THE ASSOCIATED PACIFIC COLD FRONT WILL MOVE THRU NCNTL NEB WEDNESDAY EVENING AND LIKELY POPS ARE OPERATING AHEAD OF THE FRONT AS THIS WEATHER SYSTEM HAS A HISTORY OF PRODUCING HEAVY RAIN ACROSS THE GREAT PLAINS AND MIDWEST. WINDS ALOFT AND AT THE LOW LEVELS WEDNESDAY EVENING ARE MOSTLY SOUTH AND THE MOISTURE IS DEEP WITH PWAT OVER AN INCH SUGGESTING THE STORM MODE MAY TRANSITION FROM SINGLE CELL SEVERE TO MULTICELL NON-SEVERE. EITHER WAY WITH THE UPPER LOW SETTLING ACROSS THE NRN PLAINS THURSDAY...A STRONG PACIFIC COLD FRONT WILL MOVE THROUGH WEDNESDAY NIGHT PRODUCING DRIER CONDITIONS THURSDAY AND FRIDAY. THE UPPER LEVEL COLD POOL WILL IMPACT NRN NEB THURSDAY AND FRIDAY WITH ISOLATED TO SCATTERED DIURNALLY DRIVEN SHOWERS AND THUNDERSTORMS. TEMPERATURES COOL INTO THE 60S AND 70S WITH PARTLY CLOUDY SKIES AND LOWS WILL FALL INTO THE 40S AND 50S. FRIDAY NIGHT THROUGH WEDNESDAY MORNING... THE UPPER LEVEL COLD POOL WILL CONTINUE TO AFFECT NRN NEBRASKA FRIDAY NIGHT AND SATURDAY WITH MAINLY ISOLATED SHOWERS AND THUNDERSTORMS. THE LOW WILL MOVE EAST SATURDAY NIGHT WITH HIGH PRESSURE BUILDING THROUGH THE FCST AREA SUNDAY MORNING. THUS THE COOLEST WEATHER IS EXPECTED SATURDAY AND SUNDAY MORNING WITH HIGHS ONLY IN THE 60S SATURDAY WITH CLOUDS OVERHEAD. SKIES CLEAR SATURDAY NIGHT WILL PRODUCE LOWS IN THE 40S. THE SFC HIGH WILL MOVE EAST SUNDAY WITH SOUTHERLY RETURN FLOW DEVELOPING UP THE HIGH PLAINS. SFC DEW POINTS IN THE 40S SUNDAY RISE TO THE 50S MONDAY AND NEAR 60 EAST TUESDAY AS SOUTH WINDS CONTINUE. THE MODELS SUGGEST ISOLATED DIURNALLY DRIVEN TSTMS COULD DEVELOP MONDAY NIGHT THROUGH TUESDAY NIGHT. HIGH TEMPERATURES RISE INTO THE 70S AND 80S MONDAY AND TUESDAY. BOTH THE ECM AND GFS SUGGEST A WEAK COLD FRONT WILL DROP THROUGH TUESDAY NIGHT. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z WEDNESDAY EVENING) ISSUED AT 713 PM CDT TUE MAY 28 2013 THUNDERSTORMS WILL MOVE OUT OF THE NEBRASKA PANHANDLE AND SLOWLY MOVE EAST ACROSS WESTERN NEBRASKA AND NORTH CENTRAL NEBRASKA THROUGH THE EARLY MORNING HOURS OF WEDNESDAY. STRATUS IS A POSSIBILITY WEDNESDAY MORNING OVER WESTERN NEBRASKA. HAVE NOT INCLUDED LOWER THAN MVFR AT THIS TIME WITH A LACK OF CONFIDENCE IN IT DEVELOPING. && .LBF WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...CDC SHORT TERM...TAYLOR LONG TERM...CDC AVIATION...POWER
Hazardous weather outlook, May 28, 11:30 AM MDT, 10 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 1230 PM CDT TUE MAY 28 2013 NEZ004>010-022>029-035>038-056>059-069>071-094-291730- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 1230 PM CDT TUE MAY 28 2013 /1130 AM MDT TUE MAY 28 2013/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...THIS AFTERNOON AND TONIGHT. SCATTERED THUNDERSTORMS...A FEW SEVERE...ARE EXPECTED TO DEVELOP ACROSS NORTHEAST COLORADO AND THE PANHANDLE OF NEBRASKA LATE THIS AFTERNOON. THE STORMS WILL SPREAD INTO PORTIONS OF SOUTHWEST THROUGH NORTH CENTRAL NEBRASKA DURING THE EVENING. THE STORMS WILL MOST LIKELY CONGEAL INTO A COMPLEX OF STORMS ACROSS NORTH CENTRAL NEBRASKA BY LATE EVENING. THE MAIN SEVERE HAZARDS WITH THE STORMS THIS AFTERNOON AND EVENING WILL BE LARGE HAIL TO GOLF BALL SIZE AND DAMAGING WINDS TO 60 MPH. HEAVY RAIN COULD ALSO DEVELOP LATER TONIGHT...ESPECIALLY ACROSS NORTH CENTRAL NEBRASKA. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. A PACIFIC COLD FRONT WILL SWEEP INTO WESTERN NEBRASKA WEDNESDAY AFTERNOON...AND SERVE AS A FOCUS FOR THUNDERSTORM DEVELOPMENT. A FEW OF THE STORMS MAY BE SEVERE WITH LARGE HAIL AND DAMAGING WINDS. THE STORMS MAY GROW INTO A COMPLEX OF STORMS AS THEY MOVE EAST WEDNESDAY EVENING INTO CENTRAL AND NORTH CENTRAL NEBRASKA...WHERE LOCALLY HEAVY RAIN WILL BE POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING...AND AGAIN WEDNESDAY AND WEDNESDAY EVENING. && THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER... HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE TAYLOR
In the hours before
Special weather statement, May 28, 7:19 PM MDT, 2 hours 35 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 819 PM CDT TUE MAY 28 2013 NEZ056-290200- DEUEL NE- 719 PM MDT TUE MAY 28 2013 ...SIGNIFICANT WEATHER ADVISORY FOR DEUEL COUNTY UNTIL 800 PM MDT... AT 715 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR SEDGWICK...OR 9 MILES SOUTH OF CHAPPELL... MOVING NORTHEAST AT 30 MPH. HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... CHAPPELL... BIG SPRINGS... BARTON... GOLDENEYE STATE WILDLIFE MANAGEMENT AREA... THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 82 AND 108. THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. MASEK
Special weather statement, May 28, 8:30 PM MDT, 1 hour 24 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 930 PM CDT TUE MAY 28 2013 NEZ022-056-290315- DEUEL NE-GARDEN NE- 830 PM MDT TUE MAY 28 2013 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN GARDEN AND WESTERN DEUEL COUNTIES UNTIL 915 PM MDT... AT 825 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 10 MILES SOUTHWEST OF LISCO TO LODGEPOLE...AND MOVING EAST AT 25 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE... CHAPPELL... MOUNT VERNON... INTERSECTION OF HIGHWAY 27 AND 9 MILE ROAD... THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 78 AND 97. THESE STORMS MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. MASEK
Special weather statement, May 28, 8:35 PM MDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 935 PM CDT TUE MAY 28 2013 NEZ005-094-290330- EASTERN CHERRY NE-WESTERN CHERRY NE- 935 PM CDT TUE MAY 28 2013 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL CHERRY COUNTY UNTIL 1030 PM CDT/930 PM MDT/... AT 829 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 16 MILES NORTH OF KILGORE TO 16 MILES WEST OF MERRITT RESERVOIR DAM...AND MOVING EAST AT 20 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE... VALENTINE... CROOKSTON... MERRITT RESERVOIR DAM... ANDERSON BRIDGE STATE WILDLIFE MANAGEMENT AREA... HIGHWAY 97 CROSSING THE NIOBRARA RIVER... SCHLAGEL CREEK STATE WILDLIFE MANAGEMENT AREA... BIG ALKALI LAKE STATE WILDLIFE MANAGEMENT AREA... THIS INCLUDES HIGHWAY 83 BETWEEN MILE MARKERS 201 AND 222. THIS INCLUDES HIGHWAY 20 BETWEEN MILE MARKERS 169 AND 203. THIS INCLUDES HIGHWAY 97 BETWEEN MILE MARKERS 97 AND 141. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. POWER
Special weather statement, May 28, 8:54 PM MDT, 1 hour before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 854 PM MDT TUE MAY 28 2013 NEZ022-290330- GARDEN NE- 854 PM MDT TUE MAY 28 2013 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN GARDEN COUNTY UNTIL 930 PM MDT... AT 853 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES SOUTHEAST OF LISCO TO 8 MILES SOUTH OF OSHKOSH...AND MOVING EAST AT 25 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE... OSHKOSH... LEWELLEN... INTERSECTION OF HIGHWAY 27 AND 9 MILE ROAD... SUGAR LOAF HILL... WINDLASS HILL... ASH HOLLOW STATE HISTORICAL PARK... BLUEWATER BATTLEFIELD STATE HISTORICAL PARK... THIS INCLUDES HIGHWAY 92 BETWEEN MILE MARKERS 115 AND 118. THESE STORMS MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. MASEK
Local storm report, May 28, 9:12 PM MDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1012 PM CDT TUE MAY 28 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1010 PM HAIL 1 W OSHKOSH 41.41N 102.36W
05/28/2013 E1.75 INCH GARDEN NE PUBLIC
&&
MPOWERLocal storm report, May 28, 9:51 PM MDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1051 PM CDT TUE MAY 28 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1037 PM HAIL 18 NNE LEWELLEN 41.57N 102.01W
05/28/2013 E1.50 INCH GARDEN NE PUBLIC
&&
MPOWERThe office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 28, 7:38 PM MDT | Severe Thunderstorm Warning | LBF | Deuel | 52 min |
| May 28, 7:43 PM MDT | Severe Thunderstorm Warning | LBF | Cherry | 47 min |
| May 28, 8:00 PM MDT | Tornado Warning | LBF | Deuel, Keith | 45 min |
| May 28, 9:10 PM MDT | Severe Thunderstorm Warning | LBF | Garden | 50 min |
| May 28, 9:39 PM MDT | Severe Thunderstorm Warning | LBF | Arthur | 51 min |
| May 28, 10:30 PM MDT | Severe Thunderstorm Warning | LBF | Arthur, Keith, McPherson | 45 min |
| May 28, 10:43 PM MDT | Severe Thunderstorm Warning | LBF | Perkins | 47 min |
| May 28, 10:51 PM MDT | Severe Thunderstorm Warning | LBF | Keith, Lincoln | 39 min |
| May 28, 11:21 PM MDT | Severe Thunderstorm Warning | LBF | McPherson | 24 min |
| May 28, 11:47 PM MDT | Severe Thunderstorm Warning | LBF | Hooker, Logan, McPherson, Thomas | 43 min |
| May 28, 11:59 PM MDT | Severe Thunderstorm Warning | LBF | Lincoln | 46 min |
| May 29, 12:07 AM MDT | Severe Thunderstorm Warning | LBF | Keith, Perkins | 38 min |
| May 29, 12:29 AM MDT | Severe Thunderstorm Warning | LBF | Logan, Thomas | 31 min |
| May 29, 1:15 AM MDT | Severe Thunderstorm Warning | LBF | Cherry, Hooker, Thomas | 45 min |
| May 29, 12:00 PM MDT | Severe Thunderstorm Warning | LBF | Frontier, Lincoln | 45 min |
| May 29, 12:20 PM MDT | Severe Thunderstorm Warning | LBF | Brown, Rock | 40 min |
| May 29, 12:41 PM MDT | Severe Thunderstorm Warning | LBF | Lincoln | 49 min |
| May 29, 12:52 PM MDT | Severe Thunderstorm Warning | LBF | Hayes | 53 min |
| May 29, 1:26 PM MDT | Severe Thunderstorm Warning | LBF | Lincoln | 49 min |
| May 29, 1:43 PM MDT | Severe Thunderstorm Warning | LBF | Hayes | 32 min |
| May 29, 1:54 PM MDT | Severe Thunderstorm Warning | LBF | Lincoln | 51 min |
| May 29, 1:55 PM MDT | Severe Thunderstorm Warning | LBF | Chase | 35 min |
| May 29, 2:09 PM MDT | Severe Thunderstorm Warning | LBF | Custer | 51 min |
| May 29, 2:13 PM MDT | Severe Thunderstorm Warning | LBF | Lincoln | 47 min |
| May 29, 2:30 PM MDT | Severe Thunderstorm Warning | LBF | Chase | 45 min |
| May 29, 2:50 PM MDT | Tornado Warning | LBF | Custer | 25 min |
| May 29, 3:00 PM MDT | Severe Thunderstorm Warning | LBF | Custer | 45 min |
| May 29, 3:06 PM MDT | Severe Thunderstorm Warning | LBF | Brown, Rock | 39 min |
| May 29, 3:15 PM MDT | Severe Thunderstorm Warning | LBF | Custer | 45 min |
| May 29, 3:35 PM MDT | Tornado Warning | LBF | Custer | 25 min |
| May 29, 3:42 PM MDT | Flash Flood Warning | LBF | Custer | 3 hr |
| May 29, 3:58 PM MDT | Tornado Warning | LBF | Custer, Garfield, Loup | 32 min |
| May 29, 4:19 PM MDT | Severe Thunderstorm Warning | LBF | Garfield, Holt | 41 min |
| May 29, 4:29 PM MDT | Severe Thunderstorm Warning | LBF | Garfield | 46 min |
| May 29, 4:49 PM MDT | Severe Thunderstorm Warning | LBF | Garfield, Holt, Wheeler | 41 min |
| May 29, 4:51 PM MDT | Flash Flood Warning | LBF | Custer, Loup | 3 hr |
| May 29, 4:55 PM MDT | Flash Flood Warning | LBF | Garfield | 3 hr |
| May 29, 5:17 PM MDT | Severe Thunderstorm Warning | LBF | Holt | 43 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.